MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results generated on the architect (b)(6) instrument for one patient.The following data was provided: (b)(6) initial total bilirubin result was 280.84 umol/l, repeated 71 umol/l.The sample was tested on mindray platform and the result was 66.0 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect c16000, serial number (b)(6) to address the customer¿s observation of falsely elevated results.The customer service representative reviewed the instrument logs and recommended the customer wash the cuvettes with detergent a.The customer washed the cuvettes and the issue was resolved.The cuvette pair replacement set (09d33-03) was determined to be the cause of the issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic results.A review of tracking and trending did not identify any trends regarding the event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was found to be adequate for the complaint issue.Based on our investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results generated on the architect c16000 instrument for one patient.The following data was provided: sid (b)(6) initial total bilirubin result was 280.84 umol/l, repeated 71 umol/l.The sample was tested on mindray platform and the result was 66.0 umol/l.No impact to patient management was reported.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24775409
Report Number3016438761-2026-00190
Device Sequence Number6132667
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-ABBOTT REAGENT, 01-NON ABBOTT RGT, UNKNOWN; NON-ABBOTT REAGENT, 01-NON ABBOTT RGT, UNKNOWN
Patient SexUnknown